RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 4, Issue 1  


Research Papers Dedicated to the 100th Anniversary of P. S. Alexandroff's Birth
On major results of P. S. Alexandroff
Yu. M. Smirnov
1
Ljusternik–Schnirelman theorem and $\beta f$
S. A. Bogatyi
11
On sequential completeness of $C_{\lambda}(X)$
N. V. Velichko
39
Rational $n$-dimensional spaces and the property of universality
D. N. Georgiou, S. D. Iliadis
49
On one sufficient condition for complete regularity of rectifiable spaces
A. S. Gul'ko
75
Algebraic structure of function rings of some universal spaces
A. V. Zarelua
81
Strongly countable-dimensional resolvents of sigma-compact groups
M. M. Zarichnyi
101
Germs of sets and functions in fibrewise general topology
A. Zubov
109
Bitopologies of products and ratios
A. A. Ivanov
119
On $\varkappa$-closed images of subsets of topological products
K. L. Kozlov
127
Weak normality of $2^{X}$ and of $X^{\tau}$
A. P. Kombarov
135
On a class of hereditarily paracompact spaces
H. A. Kunzi, S. Watson, H. Junnila
141
On geometry of continuous mappings of countable functional weight
B. A. Pasynkov
155
Tensor product of Radon probability measures is $\tau$-additive
V. V. Fedorchuk
165
Subnormal spaces and a Dowker-type problem
A. N. Yakivchik
181

Survey
Selected topics of the theory of orthogonal decomposition of associative algebras
D. N. Ivanov
187

On the intersection subgroups HNN-groups
V. N. Bezverkhnii
199
On rings over which the latice of all pretorsions has only one maximal element
I. D. Bunu
223
Exact solutions of wormhole type in Einstein–Yang–Mills-systems with extra space-time dimensions
I. P. Volobuev, V. O. Malyshenko
233
An estimate of the minimum of the absolute value of trigonometric polynomials with random coefficients
A. G. Karapetyan
245
Limit Koszul cohomology and torsion theory
V. I. Levankov
303
On kinetic interpretation of measure valued solutions to Cauchy problem for a first order quasilinear equation
E. Yu. Panov
317
On an estimation of the time of existence of smooth solution of hydraulics equations for flows on inclined surfaces
O. S. Rozanova
333
Strengthening of localization theorems of Geršgorin and Brauer
V. E. Shestopal
345
Dynamical inverse problem of representation theory and noncommutative geometry
D. V. Yur'ev
359

Mathematical Enlightenment
The Kadomtsev–Petviashvili hierarchy and the Schottky problem
E. E. Demidov
367

Short communications
On the radicals of semigroup rings of 2-nilpotent semigroups
G. B. Lungu
461
The Cauchy–Mellin integral transformation for $\Gamma(z)$ and its application
V. F. Tarasov
467

Correction to the article “On categorical equivalence of polysort algebra varieties to monosort algebra varieties” (Fundamentalnaya i Prikladnaya Matematika. — 1996. — V. 2, № 1. — P. 279–288)
E. G. Shul'geifer
477
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019